# SDR YENA2025060200551

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11604
- Aircraft time: 5,838 hours, 906 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2288, JFK-AMS. (ETOPS) AIR BLEED SECONDARY MX MSG ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY AIR BLEED ); (RESOLVED ON W/O: 1417892 TASKCARD: NR-00001 ) REF TSM 36-22-00-810-841-1, FAULT CONFIRMATION GIVES NO MESSAGE. MDDR CLEARED, MX-4 UPDATED.
